# SDR REXA2017021000190

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 25,170 hours, 22,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON RT SIDE INOPERATIVE.  REPLACED THE LAMP IAW CMM 33-52-06. OPS CHECKED GOOD IAW AMM 33-51-00. OK FOR SERVICE.
